It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by lindsay on November 06, 2000 at 13:13:12:

My derm said there's nothing you can do about under eye circles, please someone tell me he's wrong! If it looks this bad for the rest of my life I'm going to be pretty upset, I'm too young to look so old.

I'm trying Avon stuff for them, but don't know if it's helping. Isn't there any cosmetic procedures that can be done?

My derm said it's possible that they are so much worse now because accutane thinned the skin under my eyes out, though he had never heard of that happening before. Has anyone had worse under eye circles on accutane?

thanks if anyone answers

Follow Ups

All times are GMT -7. The time now is 11:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!